Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the patch before Mirena and loved it just switched because of the cost and convience, however with the bad acne and sweats I am going back to the patch..it was easy and I had no side effects.
Reply

Loading...

How long after you had it out did out did your acne heal up and stop coming?
Reply

Loading...

I got the Mirena almost 6 YEARS AGO! My face looks like pizza daily and my back comes and goes with breakouts :-(. It's embarrasing. I NEVER had issues with breakouts before the Mirena. And now @ 30 its a constant battle. No matter what you do or product you use, NOTHING helps. On the plus side my period has been gone for years other then an occasional spotting every 3-4months which normally only lasts 1 day. Which is wonderful. As I read in some others posts I do not have the sweats but I do experience the HUGE lack in sex drive. We do not want any more children, and I do not want a  period so I am kind of lost. We plan on my husband getting a vasectomy, but then I get the burden of a period again. Any Suggestions on how to remove the IUD and still get the benefits of not experiencing a period?
Reply

Loading...

I have only had the mirena for 6 months but i started getting acne right away...its not big pimples but theres a million little bumps all over my forehead and its making me self conscious...also i have really bad dandruff to the point my head is starting to hurt and it embarrassing when u can see the flakes in my hair and on my shoulders..and neither of these i have had in the past
Reply

Loading...

Thanks for ur post I m also facing the same problems like acne n bad smelling underwear bt no sweat yet....i decided yesterday to remove mirena ur post helped me to stick with my removal decision
Reply

Loading...

I went to my doctor recently as I've been getting very painful cramping lasing for weeks rather than days. He said to me that this is due to the fact that the Mirena is lacking certain hormones that the pill doesn't have. He's put me back on the pill (whilst still keeping the Mirena in) to see if adding those missing hormones back in will fix my cramping problem. I've got to give it a couple of months back on the pill to see if it was the problem but I wonder if this could be the answer for alot of the other issues that women are experiencing on the Mirena?? It's worth looking into with your GP I think, just in case it is the answer.
Reply

Loading...

I have the same problems with the acne, the loss of sex drive, everything!! I HATE it, but I cant have another baby what else is reliable but wont change my whole life!!
Reply

Loading...

I have had the mireana for 8 months and I HATE it. I have gained 10 lbs and my face, scalp and back are a mess. I have noticed I sweat while sleeping which has caused me to get tinea versicolor on my neck and back. Tinea is an overgrowth of yeast on the skin which produces white spots on the skin when exposed to sun. I was convinced the acne and weight gain was from the mireana but after reading these posts I think it has caused the tinea as well. I called my dr and complained about the weight gain and acne and they said they have nevere heard of the mireana causing these problems.... How can that be! It was so painful to have it inserted that I have been trying to ignore these symptoms. I was on the pill for years and depending on the brand it did cause may face to break out. I think reading these posts has made up my mind I want this thing out!!!!
Reply

Loading...

So glad to know how many women have suffered from the mirena like I have, its not just me! I had my mirena in for 9 months (just took it out 3 days ago) it was ok at first but after a few months I started to get terrible acne, and i mean bad, I always had clear skin, especially throughout my pregnancy( i was glowing) but I blamed my new skin problems on being a new mom and my hormones being a mess. but almost a year into it it was only getting worse, and i tried everything. i was waking up with large cyst like acne everyday, ones that take forever to heal, and impossible to cover, and really painful, i was insecure and depressed, trying to hide with makeup only made things worse, and i was so embarrassed. I took my mirena out just a few days ago, and i noticed changes right away, my skin is already 90% better, everything is healing and no new breakouts. I don't feel as moody and my headaches have gone away. I blamed so many things on being a new mommy, but I now know it was the mirena. I love the idea of the mirena but can't live with the side affects. I really feel like that thing was slowing killing me. 
Reply

Loading...

i feel your pain! i do, my face broke out so bad, it was so embarrassing and painful. I took my mirena out 3 days ago and my skin is already a million times better. clearing up and no new breakouts. I know the mirena was causing my problems. Do your body a favor and take it out. I don't know about you, but having a face all broken out isnt worth having the birth control. I rather switch and find one that better works for me.
Reply

Loading...

I have had the Mirena for almost 2 years. I have always struggled with acne. When I got off Yasmin, I started breaking out very badly, and my sister-in-law esthetician said it was probably hormonal. During pregnancy, my skin was fabulous. But after pregnancy, I started breaking out again and it has been horrible, as everyone has been describing, since being on Mirena.  I wasn't suspecting Mirena, but just hormones, until I read this.  My acne is only on my face. I've tried antibiotics and skin care from the dermatologist with no improvement. I've been on Proactiv for about 3 weeks. I like it, but no significant changes yet. Still new pimples in the mornings that are inflamed. I'll stick with it a couple more months to see what happens before I return to the OB/GYN for my yearly. I don't have excessive sweating or mood swings. I've been successful with losing my pregnancy weight, but it's hard... I've always struggled with weight. So I'm only noticing acne and a decreased libido :(  That's enough, though... I am so self conscious and my husband wants the old libido back!! Thanks, ladies, for your honesty! I do miss clear skin.  I don't like the discharge that the Mirena causes. My GYN said it's my body's reaction to a foreign object. It makes sense, but I hate it. Maybe a pill a day and a heavier period is worth it. 

Reply

Loading...

I only had Mirena in for 3 weeks, but it has caused the most devastating acne of my life. I am beyong horrified. I had mild acne on my 'side-burn' area, but now it's all over my face. I have never had acne on my cheecks and these are very big cystic and white head breakouts. I paid $2000 3 months ago to treat my acne and scarring with laser treatments, and now this appalling birth control method has destroyed any benefit I would have seen. 

This is the worst birth control method. I had it taken out because the pain was atrocious. It felt like someone had pierced my cervix with a sword and was twitsting it around inside me. If I had known that Mirena causes acne, I would NEVER have had it inserted. Biggest regret of my life. 

Reply

Loading...

I too have only had the Mirena in for 3 weeks and quickly noticed my face and chest to break out very badly!! I wish I saw these post before getting this birth control put in! One, it was extreamly painful putting it in and Two, my face is so badly scarred I feel like these dark spots will never go away - all because of this birth control. The acne came very quickly and now I know it is from the Mirena. I terrified of the pain of taking it out, but I would rather suffer a few hours of pain and feeling uncomfortable than living with these symptoms for a few years! I can't wait to call my doctor tomorrow morning and make an appointment for the removal!!
Reply

Loading...

I am SO glad I found these posts! I have had the Mirena for 10 months and 2 months ago, started sweating and breaking out in painful acne. I WANT IT OUT!!! I'm calling my GYN first thing in the morning!!!

Reply

Loading...

I had the mirena put in 5 years ago (oct 2007) because i had my period for two years straight everyday, had tests, ultrasounds, surgery and they could not find anything wrong with me. I have had no bleeding for the entire 5 years which fixed the problem. I however had mild acne issues in 2007/2008 in the first year or two but 2010 to 2012 horrible acne. I have seen multiple doctors about this, spent so much money on antibiotics, have been on the pill , used creams, gels, proactive. Not once have any of the doctors, including the gyno who fitted the mirena mentioned acne as a side effect. As it is exactly 5 years this month, i have it scheduled for removal this friday 26th oct 2012. I am so annoyed after seeing all your posts because my acne hell could have been avoided the past 5 years if any of the doctors ive seen had spoken up. The past 3-4 weeks since the mirena was reaching its expiry ( in other words, running out of the hormone it releases into the body) funnily enough my skin is almost acne free. And I've just put two and two together after reading all this that my skin is getting better cos the mirena has expired so to speak. Ive suffered severe depression, eating disorders and anxiety for ten years from unrelated problems to this topic but the acne dented my already non existent confidence. To the point i never wanted to leave the house, cried endlessly about it and its a joke that no doctor pointed this out to me!
Reply

Loading...